# SDR SWAA2025072186072

- Difficulty date: June 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON ACCESS PANEL 551BB TRAILING EDGE AT LT WING.   REPAIRED ACCESS PANEL 551BB TRAILING EDGE AT LT WING IAW SRM 51-70-04-2R-9 REPAIR 9.
